Please use this identifier to cite or link to this item:
|Title:||Elliptic CR-manifolds and shear invariant ordinary differential equations with additional symmetries||Contributor(s):||Ezhov, Vladimir (author); Schmalz, Gerd (author)||Publication Date:||2007||DOI:||10.1007/s11512-007-0049-6||Handle Link:||https://hdl.handle.net/1959.11/2981||Abstract:||We classify the ordinary differential equations that correspond to elliptic CR-manifolds with maximal isotropy. It follows that the dimension of the isotropy group of an elliptic CR-manifold can only be 10 (for the quadric), 4 (for the listed examples) or less. This is in contrast with the situation of hyperbolic CR-manifolds, where the dimension can be 10 (for the quadric), 6 or 5 (for semi-quadrics) or less than 4. We also prove that, for all elliptic CR-manifolds with non-linearizable isotropy group, except for two special manifolds, the points with non-linearizable isotropy form exactly some complex curve on the manifold.||Publication Type:||Journal Article||Source of Publication:||Arkiv foer Matematik, 45(2), p. 253-268||Publisher:||Springer Netherlands||Place of Publication:||Amsterdam, The Netherlands||ISSN:||0004-2080||Field of Research (FOR):||010199 Pure Mathematics not elsewhere classified||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 126
|Appears in Collections:||Journal Article|
School of Science and Technology
Files in This Item:
checked on Jan 12, 2019
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.